Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 143, NWS Louisville, KY

June 1, 2016Boyle County, Garrard County, Lincoln County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 1, 2016, 8:24 PM EDT for Boyle County, Garrard County, Lincoln County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 8:24 PM EDT (00:24 UTC)
Expired
Jun 1, 2016, 9:00 PM EDT
In force
36 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boyle County, KY, Garrard County, KY, Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 122 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
633 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

642 
WUUS53 KLMK 020024
SVRLMK
KYC021-079-137-020100-
/O.NEW.KLMK.SV.W.0143.160602T0024Z-160602T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
824 PM EDT WED JUN 1 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GARRARD COUNTY IN CENTRAL KENTUCKY...
  EASTERN BOYLE COUNTY IN CENTRAL KENTUCKY...
  CENTRAL LINCOLN COUNTY IN CENTRAL KENTUCKY...

* UNTIL 900 PM EDT

* AT 824 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANFORD...
  MOVING NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...STANFORD...LANCASTER...JUNCTION CITY...HUSTONVILLE...POINT
  LEAVELL...TURNERSVILLE...SOUTH FORK...MAYWOOD AND MCKINNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3736 8467 3745 8485 3769 8477 3760 8448
TIME...MOT...LOC 0024Z 193DEG 19KT 3747 8476 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS
3 follow-up statements
179 
WWUS53 KLMK 020035
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
835 PM EDT WED JUN 1 2016

KYC021-079-137-020100-
/O.CON.KLMK.SV.W.0143.000000T0000Z-160602T0100Z/
GARRARD KY-BOYLE KY-LINCOLN KY-
835 PM EDT WED JUN 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHWESTERN GARRARD...EASTERN BOYLE AND NORTHERN LINCOLN
COUNTIES...

AT 835 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANFORD...
MOVING NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DANVILLE...STANFORD...LANCASTER...JUNCTION CITY...LITTLE NEEDMORE...
HUBBLE...POINT LEAVELL...HYATTSVILLE...HEDGEVILLE AND LOGANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3743 8463 3750 8483 3769 8477 3760 8448
TIME...MOT...LOC 0035Z 195DEG 15KT 3754 8473 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS
863 
WWUS53 KLMK 020046
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
846 PM EDT WED JUN 1 2016

KYC021-079-137-020100-
/O.CON.KLMK.SV.W.0143.000000T0000Z-160602T0100Z/
GARRARD KY-BOYLE KY-LINCOLN KY-
846 PM EDT WED JUN 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR WEST CENTRAL GARRARD...EASTERN BOYLE AND NORTHWESTERN LINCOLN
COUNTIES...

AT 845 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DANVILLE...
MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DANVILLE...STANFORD...LANCASTER...JUNCTION CITY...LITTLE NEEDMORE...
HUBBLE...GILBERT...HEDGEVILLE...STUART POWELL FIELD AIRPORT AND
LOGANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET
YOUR REPORT USING HASHTAG L...M...K...SPOTTER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3752 8463 3756 8481 3769 8477 3762 8455
TIME...MOT...LOC 0045Z 193DEG 19KT 3760 8471 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS
596 
WWUS53 KLMK 020103
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 PM EDT WED JUN 1 2016

KYC021-079-137-020112-
/O.EXP.KLMK.SV.W.0143.000000T0000Z-160602T0100Z/
GARRARD KY-BOYLE KY-LINCOLN KY-
903 PM EDT WED JUN 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GARRARD...EASTERN
BOYLE AND NORTHWESTERN LINCOLN COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3752 8463 3756 8481 3769 8477 3762 8455
TIME...MOT...LOC 0100Z 193DEG 19KT 3760 8471 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:11 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 1, 7:11 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
711 PM EDT WED JUN 1 2016

...Updated Aviation Discussion...

.SHORT TERM (Now through Thursday Night)...
Issued at 310 PM EDT Wed Jun 1 2016

Skies were partly sunny across the region this afternoon.
Temperatures were generally in the upper 80s, but the Cynthiana KY
Mesonet station did hit 90 earlier this afternoon.  As readings have
hit convective temperatures, we're starting to see some scattered
convection develop.  The most concentrated convection will be
located generally west of I-65 across western KY and into
southwestern Indiana as a weak surface trough works into the region
from the west.  Convection is expected to remain below severe limits
this afternoon due to weak mid-level flow, and not all that great
low-mid level lapse rates.  Afternoon max temps should max out in
the next 1-2 hours with highs in the 84-90 range.

Showers and storms will continue into the evening hours but will
diminish due to the loss of afternoon heating.  Lows tonight look to
cool back into the middle and upper 60s.

For Thursday/Thursday night, weak surface trough will stall out
across the region resulting in partly to mostly cloudy conditions.
Scattered showers and thunderstorms will be possible throughout the
period with the best coverage across central and southern Kentucky
and slightly lesser coverage across our northern tier of southern
Indiana counties.  Overall atmospheric profiles are similar to what
we've seen today with weak wind fields and rather meager low-mid
level lapse rates.  So, organized severe convection looks rather
unlikely.  Though any storm will be capable of producing a period of
torrential rain as it passes by.  Highs will be cooler Thursday with
highs in the lower to middle 80s and overnight lows in the lower to
middle 60s.

.LONG TERM (Friday through Wednesday)...
Issued at 316 PM EDT Wed Jun 1 2016

As we head into the later part of this short work week, we'll
continue to see an influx of moisture into the region as the area
resides on the northern edge of the subtropical ridge over the
southeastern US.  Episodic bouts of convection will be seen Friday
and more likely on Saturday.  An impressive upper trough will dig
from the Midwest and push through the region on Sunday and lead to a
rather impressive upper level gyre setting up over the NE US.
Convection will be seen on Sunday but the overall coverage will
likely be a bit less than on Saturday.  Behind this trough axis, a
secondary cold front will push in by Monday night and this will
bring an end to the unsettled weather across the Ohio Valley.

What will be more impressive will be the cooler than normal surge of
colder air into the region this weekend and into next week.  While
highs on Friday will be in the lower 80s, afternoon highs Saturday
through Wednesday will likely not get out of the 70s each day.
Overnight lows will be refreshingly cool with low dewpoints.
Overnight readings will likely drop into the upper 50s.

&&

.AVIATION (00Z TAF Update)...
Issued at 710 PM EDT Wed Jun 01 2016

Have a band of thunderstorms moving through BWG this hour, with much
more isolated activity near LEX/SDF. Think LEX has the better shot
at seeing MVFR conditions and gusty winds this evening, based on
current satellite and radar trends. These storms should fade with
sunset, but then the next question remains if we'll see any fog or
low stratus afterward. With BWG's rain decided to keep in previous
forecast for MVFR conditions around sunrise Thursday.  SDF and LEX
still have not received their rain, so have held them just above for
now. Additional showers and storms will develop through the day
Thursday, but coverage will be scattered. Also a few storms will be
mixed in with those storms, but think coverage will be isolated
enough to keep out of this set of TAFs.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........MJ
Long Term.........MJ
Aviation..........RJS
Hazardous weather outlook, Jun 1, 3:18 PM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT WED JUN 1 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-021930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
318 PM EDT WED JUN 1 2016 /218 PM CDT WED JUN 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS...WITH BRIEF HEAVY RAIN AND
LIGHTNING...ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS
THE OUTLOOK AREA. A FEW OF THE STRONGER STORMS MAY PRODUCE SOME
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY THROUGH SUNDAY.
WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

MJ

In the hours before

Local storm report, Jun 1, 6:42 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT WED JUN 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLOOD            2 ENE FRANKLIN          36.74N 86.54W
06/01/2016                   SIMPSON            KY   LAW ENFORCEMENT

            ROARK ROAD IS IMPASSABLE.

&&

RL
Special weather statement, Jun 1, 6:55 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 PM EDT WED JUN 1 2016

KYZ031-033-034-012330-
HENRY-SHELBY-OLDHAM-
655 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT HENRY...OLDHAM AND NORTHWESTERN
SHELBY COUNTIES...

AT 654 PM EDT...A STRONG THUNDERSTORM WAS BETWEEN CRESTWOOD AND
BALLARDSVILLE...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...NEW CASTLE...PENDLETON...CRESTWOOD...EMINENCE...PLEASUREVILLE...
CAMPBELLSBURG...SMITHFIELD...CHESTNUT GROVE AND LACIE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3855 8500 3851 8503 3851 8498 3849 8499
      3847 8495 3844 8496 3843 8495 3846 8493
      3846 8491 3844 8493 3842 8488 3838 8490
      3837 8488 3824 8541 3826 8541 3827 8544
      3841 8550 3857 8507 3857 8504
TIME...MOT...LOC 2254Z 236DEG 13KT 3837 8535

RAS
Special weather statement, Jun 1, 7:09 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT WED JUN 1 2016

KYZ028-029-045-012345-
HARDIN-NELSON-BULLITT-
709 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARDIN...
NORTHWESTERN NELSON AND BULLITT COUNTIES...

AT 708 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF
SHEPHERDSVILLE...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...SHEPHERDSVILLE...MOUNT WASHINGTON...LEBANON JUNCTION...HEBRON
ESTATES...BOURBON SPRINGS...CLERMONT...BELMONT...HUNTERS AND LOTUS.

LAT...LON 3784 8546 3776 8584 3792 8593 3808 8560
      3807 8560
TIME...MOT...LOC 2308Z 246DEG 16KT 3787 8580

RAS
Special weather statement, Jun 1, 8:02 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM CDT WED JUN 1 2016

KYZ061-062-020030-
BUTLER-EDMONSON-
702 PM CDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT EDMONSON AND FAR EASTERN
BUTLER COUNTIES...

AT 702 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
BROWNSVILLE...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...LINDSEYVILLE...REEDYVILLE...OLLIE...SWEEDEN...BEE SPRING...
STOCKHOLM...MAMMOTH CAVE...PROSPERITY AND SOUTH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3733 8637 3733 8619 3734 8619 3733 8618
      3734 8616 3722 8605 3719 8605 3713 8634
      3717 8640 3717 8641 3715 8641 3717 8644
      3728 8649
TIME...MOT...LOC 0002Z 251DEG 19KT 3722 8640

RAS
Special weather statement, Jun 1, 8:05 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 PM EDT WED JUN 1 2016

KYZ066-067-020030-
CASEY-LINCOLN-
805 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT CASEY AND LINCOLN COUNTIES...

AT 805 PM EDT...A STRONG THUNDERSTORM WAS NORTH OF LIBERTY...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...STANFORD...CRAB ORCHARD...HUSTONVILLE...PREACHERSVILLE...
MIDDLEBURG...PEYTONS STORE...DOG WALK...TURNERSVILLE AND WALLTOWN.

LAT...LON 3733 8450 3735 8456 3730 8464 3729 8493
      3747 8500 3762 8466 3756 8457 3749 8447
      3749 8446 3748 8445
TIME...MOT...LOC 0005Z 244DEG 17KT 3741 8488

RAS
Special weather statement, Jun 1, 8:14 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
814 PM EDT WED JUN 1 2016

KYZ045-046-054-020045-
WASHINGTON-NELSON-MARION-
814 PM EDT WED JUN 1 2016

...STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...AND PORTIONS OF
MARION AND NELSON COUNTIES...

AT 812 PM EDT...A STRONG THUNDERSTORM WAS NORTH OF
SPRINGFIELD...MOVING NORTHEAST AT 20 MPH. ANOTHER STORM WAS NEAR
LORETTO.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...SPRINGFIELD...WILLISBURG...MACKVILLE...POLIN...BOTLAND...
JENKINSVILLE...FREDERICKTOWN...BEARWALLOW AND VALLEY HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3783 8501 3780 8501 3771 8502 3763 8536
      3779 8548 3794 8516 3789 8515 3790 8514
      3790 8513 3792 8512 3789 8510 3789 8507
      3790 8505 3789 8504 3789 8503 3788 8503
      3785 8500
TIME...MOT...LOC 0012Z 244DEG 17KT 3778 8522

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:02 PM EDTSpecial Weather StatementLMKEdmonson28 min
Jun 1, 8:05 PM EDTSpecial Weather StatementLMKCasey, Lincoln25 min
Jun 1, 8:14 PM EDTSpecial Weather StatementLMKWashington31 min
Jun 1, 8:51 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford24 min
Jun 1, 9:05 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas25 min
Jun 1, 9:12 PM EDTAreal Flood AdvisoryLMKAnderson, Mercer, Nelson, Washington3 hr
Jun 1, 9:13 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford32 min
Jun 1, 9:24 PM EDTFlash Flood WarningLMKAnderson, Mercer3 hr
Jun 1, 9:30 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas30 min
Jun 1, 9:31 PM EDTAreal Flood AdvisoryLMKBourbon, Harrison, Nicholas3 hr
Jun 1, 9:43 PM EDTFlash Flood WarningLMKHarrison, Nicholas3 hr
Jun 1, 10:09 PM EDTSpecial Weather StatementLMKBourbon, Franklin, Scott, Shelby21 min
Jun 1, 10:15 PM EDTSpecial Weather StatementLMKButler, Ohio30 min
Jun 1, 10:32 PM EDTAreal Flood AdvisoryLMKBourbon, Fayette, Franklin, Scott, Woodford3 hr
Jun 1, 10:50 PM EDTSpecial Weather StatementLMKButler25 min
Jun 2, 4:37 PM EDTAreal Flood AdvisoryLMKJefferson, Oldham3 hr
Jun 2, 4:52 PM EDTSpecial Weather StatementLMKShelby38 min
Jun 2, 4:55 PM EDTSpecial Weather StatementLMKNelson, Spencer35 min
Jun 2, 5:02 PM EDTSevere Thunderstorm WarningLMKNelson28 min
Jun 2, 5:05 PM EDTSpecial Weather StatementLMKBourbon, Fayette25 min
Jun 2, 5:08 PM EDTSpecial Weather StatementLMKSpencer37 min
Jun 2, 5:21 PM EDTSpecial Weather StatementLMKMonroe39 min
Jun 2, 5:22 PM EDTSpecial Weather StatementLMKFayette, Jessamine23 min
Jun 2, 5:27 PM EDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer33 min
Jun 2, 5:39 PM EDTAreal Flood AdvisoryLMKFayette, Garrard, Jessamine3 hr
Jun 2, 5:40 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott35 min
Jun 2, 5:43 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas22 min
Jun 2, 5:45 PM EDTSpecial Weather StatementLMKSpencer30 min
Jun 2, 5:51 PM EDTSpecial Weather StatementLMKMadison24 min
Jun 2, 5:53 PM EDTSpecial Weather StatementLMKJessamine37 min
Jun 2, 6:01 PM EDTSpecial Weather StatementLMKWashington29 min
Jun 2, 6:11 PM EDTAreal Flood AdvisoryLMKFranklin, Harrison, Scott3 hr
Jun 2, 6:19 PM EDTSpecial Weather StatementLMKFayette26 min
Jun 2, 6:21 PM EDTSpecial Weather StatementLMKHarrison24 min
Jun 2, 6:34 PM EDTAreal Flood AdvisoryLMKCasey, Russell3 hr
Jun 2, 7:07 PM EDTAreal Flood AdvisoryLMKGarrard, Madison3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.